MAUDE Adverse Event Report: CARDINAL HEALTH HANDLE YANK SUCT OPEN TIP; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH HANDLE YANK SUCT OPEN TIP; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number K87
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that upon inspection of our warehouse personnel, they found out that cat.No.K87 has (b)(4) damaged packages with twisted and broken products.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A decontaminated sample was received at the plant for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the sample, the reported issue was confirmed; the yankauer and packaging was damaged.

Brand Name
HANDLE YANK SUCT OPEN TIP
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield GA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16845450
Report Number9612030-2023-03687
Device Sequence Number20711971
Product Code GCX
UDI-Device Identifier00885380030164
UDI-Public00885380030164
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK87
Device Catalogue NumberK87
Device Lot Number2206024764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2023
Supplement Date Received by Manufacturer04/16/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown